# SDR 2007UALA04005

- Difficulty date: September 29, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 29,109 hours, 8,011 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP AT SEAT 37H.  REPLACED HARNESS FOR EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 37HJ.  OPS CHECK NORMAL.
